# SDR SWAA2024070990654

- Difficulty date: May 28, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL AT VAPOR BARRIOR; VERTICAL SUPPORT STIFFENER CRACKED.<[01] REMOVED AND REPLACED STIFFENER AT R/H WHEEL WELL VAPOR BARRIER RBL 25 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 111A1000.;[02] VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
